Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn algorithmic approach to resolutions
Author(s) Edward L. Green, Øyvind Solberg
TypeArticle in Journal
AbstractWe provide an algorithmic method for constructing projective resolutions of modules over quotients of path algebras. This algorithm is modified to construct minimal projective resolutions of linear modules over Koszul algebras.
KeywordsProjective resolutions, Quotients of path algebras, Koszul algebras
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717107000983
LanguageEnglish
JournalJournal of Symbolic Computation
Volume42
Number11–12
Pages1012 - 1033
Year2007
NoteNon-commutative Gröbner bases and applications
Edition0
Translation No
Refereed No
Webmaster